# SDR IPXA2025041240712

- Difficulty date: March 25, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,140 hours, 23,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20054
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT - CRACK - HOLE , RIGHT WING FRONT SPAR LOWER CHORD SKIN PANEL CRACK AT RIB 32 ( WSTA 1018.2 ), 1 EA. (REPAIR) I.A.W AMM 27-81-32-904-001 REV.144 REMOVE RH WING NO.12 SLAT INBOARD SIDE AUXILIARY TRACK.
